Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Depo-Provera- Now I'm feeling 'flutterings'. is this a side effect?

(7 Posts)
tiredemma Sun 05-May-13 08:36:56

Already been on here in a state about the amount of weight I have gained from the Depo- over the past few days I have felt 'flutterings' - like when you can first feel a foetus move about.
So part of me is as paranoid as hell that I'm pregnant - which is a disaster - but also I've read that this has been experienced by lots of women on the depo.

Anyone else had this?

I have an lawful feeling that this depo hasn't worked and I'm about to need a pram.

tiredemma Sun 05-May-13 08:37:05

*awful

tiredemma Sun 05-May-13 20:02:07

anyone?

WeOnlyPlannedTheFirst Sun 05-May-13 20:05:08

I never felt flutterings on it but I'd never been pg and didn't know what it felt like.
Do a test.
The earlier you know the better and hopefully you'll get the result you want.

Leafmould Wed 08-May-13 20:07:18

I have had fluttering feeling before too.... Someone on mn suggested a mineral deficiency, so I took a multi vitamin and mineral supplement and it disappeared within a week and hasn't been back.

Good luck

KittensandKids Wed 08-May-13 20:09:14

I've had this. Funnily enough since I stopped Depo last year I haven't had it again. I used to wonder what is was tbh

wonderingagain Wed 08-May-13 20:10:51

Go and get a test done.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now